EconPapers    
Economics at your fingertips  
 

Spectrum Perturbations of Linear Operators in a Banach Space

Michael Gil’ ()
Additional contact information
Michael Gil’: Ben Gurion University of the Negev

A chapter in Mathematical Analysis in Interdisciplinary Research, 2021, pp 297-333 from Springer

Abstract: Abstract This chapter is a survey of the recent results of the author on the spectrum perturbations of linear operators in a Banach space. It consists of three parts. In the first part, for an integer p ≥ 1, we introduce the approximative quasi-normed ideal Γ p of compact operators A with a quasi-norm N Γ p ( . ) $$N_{\varGamma _p}(.)$$ and the property ∑ k | λ k ( A ) | p ≤ a p N Γ p p ( A ) $$\sum _k |\lambda _k(A)|{ }^p\le a_p N_{\varGamma _p}^p(A)$$ , where λ k(A) (k = 1, 2, …) are the eigenvalues of A and a p is a constant independent of A. Let I be the unit operator. Assuming that A ∈ Γ p and I − Ap is boundedly invertible, we obtain invertibility conditions for perturbed operators. Applications of these conditions to the spectrum perturbations of absolutely p-summing and absolutely (p, 2) summing operators are also discussed. As examples, in the first part of the chapter, we consider the Hille–Tamarkin integral operators and Hille–Tamarkin infinite matrices. The second part of the chapter deals with the ideal of nuclear operators A in a Banach space satisfying the condition ∑k x k(A)

Keywords: Banach space; Linear operators; Compact operators; Perturbations; Absolutely p-summing operators; Absolutely (p; 2)-summing operators; Integral operators; Infinite matrices; Resolvent; Determinant; Invariant projections; 47A10; 47A55; 47B10; 47A75; 47G10; 47A11; 47A30 (search for similar items in EconPapers)
Date: 2021
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-84721-0_16

Ordering information: This item can be ordered from
http://www.springer.com/9783030847210

DOI: 10.1007/978-3-030-84721-0_16

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-84721-0_16